#1  
Old 11-29-2008, 08:16 AM
First Year Student
 
Join Date: Nov 2008
Posts: 8
Mavy is on a distinguished road
Default Who is actually getting sick? And other symptoms??

how many of you have actually gotten sick (vomitted) because of the hx reaction from upping your dosage too fast?

As soon as i try to do 15 dops 3x per day... i get some terrible gut pains. They seem to come every 2 or 3 mins, and last about 1 hour. Really feel like I could vommit, but always fight it. Anyways.. when i am at 13 or 14 drops 2x per day i am fine... not going to rush the dosage. I ramped up to 15 drops in 1 week. But just curious to hear who has actually been getting sick, or diarrea, or other symptoms. At 15 drops 3x per day, i have also been getting diarrea. I suppose its a good thing and you dont want to stop the flow of toxins out of your body.
Reply With Quote
  #2  
Old 12-01-2008, 10:03 AM
Lecturer
 
Join Date: Apr 2006
Location: S.W. Washington
Posts: 626
My Mood: Fine
nightowl is on a distinguished road
Default

I had the terrible gut pains, throwing up and running to the bathroom when I got up to 16 drops, but I only took MMS once a day. I usually fight throwing up too because it's very rare that I get that upset and I am not used to it, but that time, with MMS, there was no way to avoid it! My stomach hurt so bad it scared me. I didn't feel good for a few days, but the worst of it was over in a few hours. I really think it may have been a combination of MMS and the chicken dish I had at a restaurant that day...maybe the chicken had salmonella and caused the MMS to react twice as strong.

I haven't used MMS since, and it's been 4 or 5 months approximately. But I may try again after a while.

Most everyone says that they have had an improvement in bowel movements long after stopping MMS. It helped me too.

nightowl
Reply With Quote
  #3  
Old 12-02-2008, 08:44 AM
First Year Student
 
Join Date: Dec 2008
Posts: 1
Pedrofantayzee is on a distinguished road
Default Reaction

Its a shame you had to stop. I have been on the mms for 3 weeks now. I have worked up to 15 drops twice a day. Not sure whether i will be able to take 15 three times a day yet. Had diarrohoa all day yesterday. I was going to move to tv into the bathroom at one stage. Feelings of nausea occasionally. Vomited a week ago one morning. Skin eruptions quite angry. Sleeping very well. My brother has colotis. He had really bad stomach cramps after 10 drops all day then passed aload of parasties the next 2 days. I guess the best thing about all this is each day your body is getting cleaner and heading for good Health.
Reply With Quote
  #4  
Old 12-03-2008, 09:37 AM
Lodestar's Avatar
Senior Student
 
Join Date: Jul 2008
Location: Hull, East Yorkshire, England
Posts: 63
Lodestar is on a distinguished road
Default

Well my reactions are here to see in two sections of this forum. But the short answer is I had to stop when I reached 13 drops 2x daily. My teeth, jaw and gums hurt pretty bad that I was unable to eat and no anti inflamitry or pain killer worked. I had to stop then. Also my sinuses and cheeks ached along with a rough cough. I still have abcesses and mild pains in those areas even now. That was in June but I recently begun again and am at 10 drops 2x daily. I should be alright here am letting the MMS work its way slowly and gradually. I think I just pshed it too hard.

Like the old saying goes be careful what you wish for. You may just get it. And boy did I get it
Reply With Quote
  #5  
Old 12-06-2008, 04:04 PM
Arrowwind09's Avatar
Standing at the Portal
 
Join Date: Oct 2007
Location: At The Door of Death
Posts: 2,393
Blog Entries: 11
My Mood: Cool
Arrowwind09 is on a distinguished road
Default

Quote:
Originally Posted by Pedrofantayzee View Post
Had diarrohoa all day yesterday. I was going to move to tv into the bathroom at one stage. Feelings of nausea occasionally. Vomited a week ago one morning. Skin eruptions quite angry. Sleeping very well.
Gee, you might want to think about cutting back to where you are not so stressed by all these symptoms, Pedro. It is important to keep up your nutrition and general well being and this can be done by not upping the dosage too fast.
__________________
"The nurse should be cheerful, orderly, punctual, patient, full of faith, - receptive to Truth and Love" Mary Baker Eddy
Visit www.HealthSalon.org
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Worried SICK About Implant Wubba1108 Dentistry 3 07-24-2009 01:31 PM
Pycnogenol May Help Osteoarthritis Symptoms Harry Hirsute General Discussion 4 09-03-2008 11:25 AM
Unusual pain & symptoms Eve612 General Discussion 2 07-05-2007 05:45 PM
Already Sick of Summer Heat! EarlyBird Chitchat 7 06-22-2007 04:50 AM
Need help with the following symptoms Firemed Heart Health 7 08-23-2006 10:54 PM